# SDR CA090225008

- Difficulty date: February 21, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,631 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: A15500550
- Condition: Broken
- Location: Engine
- Part time: 2,631 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START, THE ENGINE RPM INCREASED TO ABOVE 2000RPM AND PILOT WAS UNABLE TO DECREASE RPM.  MX FOUND THE THROTTLE CABLE HAD BROKEN INTERNALLY. INVESTIGATION FOUND THE CABLE HAD BROKEN AT THE APPROXIMATE LOCATION OF WHERE THE CABLE HSG EXITS THE FIREWALL.
